# SDR ASAA2014033107381

- Difficulty date: March 31, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 20,346 hours, 6,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT SIGN BROKEN, COVER & BASE.  ACFT GROUNDED. R & R  SIGN ASSY.  OPS CHECKED GOOD.
